# SDR SWAA2022012489516

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BS 887 FLOOR PANEL SPLICE STRAP SUPPORT HAS NUMEROUS CORROSION. / EVALUATE DAMAGE ON ACB BS 887 FLOOR PANEL SPLICE STRAP SUPPORT FOUND TO BE OUT OF LIMITS DUE NO ALLOWABLE DAMAGE IN SRM. FLOOR PANEL STRAP SUPPORT WILL BE REPLACED IAW SRM 51-10-02-0G-0. REMOVED AND REMPLACED NEW ACB FLOOR PANEL SPLICE STRAP SUPPORT AT BS 887 ITEM #7530863 IAW SRM 51-10-02; 51-40-02
